# SDR YENA2022112101144

- Difficulty date: November 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N942JB
- Make and model: Airbus A321-231
- Aircraft serial: 06279
- Aircraft time: 30,838 hours, 5,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING AN OPERATIONAL TEST OF THE PASSENGER CREW DOOR SHOWED A FAULT MESSAGE BAT/ EPSU(14WL) IN THE PASSENGER CABIN; REF NR 2022-631496 WO 2022-410/1 REMOVED AND REPLACED BATTERY OF EPSU FIN 14WL IN PASSENGER CABIN IAW AMM 33-51-38-000-002-A. AND AMM 33-51-38-400-002-A AND PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY POWER SUPPLY UNIT BY BITE - CHECK IAW AMM 33-51-00-710-001. AND THE TEST IS GOOD.
